# SDR USAA050840

- Difficulty date: July 7, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITION ANGLE CORRODED, TRANSITION ANGLE IN AFT CARGO BETWEEN STATION 727C AND STATION 827.  REMOVED DAMAGE, INSTALLED TRANSITION ANGLE IAW SRM 51-10-02.  (M)
